# SDR AALA202406120614

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,108 hours, 14,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141202
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,108 hours, 14,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-13.
